Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 2, NWS Tampa Bay, FL

January 15, 2016Citrus County, Levy County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jan 15, 2016, 7:47 AM EST for Citrus County, Levy County, Florida. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 15, 2016, 7:47 AM EST (12:47 UTC)
Expired
Jan 15, 2016, 8:45 AM EST
In force
58 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Citrus County, FL, Levy County, FL

The radar

The Tampa radar (KTBW), 155 km from the middle of the area, began a volume at 12:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 0.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2016-01-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2016-01-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 458 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
918 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
458 m²/s²
0-3 km storm-relative helicity
518 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

095 
WUUS52 KTBW 151247
SVRTBW
FLC017-075-151345-
/O.NEW.KTBW.SV.W.0002.160115T1247Z-160115T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
747 AM EST FRI JAN 15 2016

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEVY COUNTY IN NORTHERN FLORIDA...
  CITRUS COUNTY IN WEST CENTRAL FLORIDA...

* UNTIL 845 AM EST

* AT 746 AM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 12 MILES SOUTH OF HORSESHOE POINT TO 32 MILES
  SOUTHWEST OF FOWLERS BLUFF TO 63 MILES WEST OF BEACON SQUARE...
  MOVING EAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  INVERNESS...WILLISTON...CHIEFLAND...BRONSON...HOMOSASSA SPRINGS...
  BEVERLY HILLS...INVERNESS HIGHLANDS NORTH...CRYSTAL RIVER
  AIRPORT...BLACK DIAMOND...EAST BRONSON...FOWLERS BLUFF...
  HOMOSASSA...WILLISTON HIGHLANDS...INVERNESS HIGHLANDS SOUTH...
  MANATTEE ROAD...INVERNESS AIRPORT...WILLISTON MUNICIPAL AIRPORT...
  ANDREWS...HERNANDO AND SUGARMILL WOODS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY
AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 2948 8241 2922 8240 2921 8253 2905 8253
      2897 8231 2872 8230 2871 8270 2872 8271
      2874 8264 2883 8269 2878 8274 2879 8275
      2889 8264 2917 8281 2916 8305 2929 8317
      2935 8306 2935 8307 2959 8294
TIME...MOT...LOC 1246Z 249DEG 53KT 2926 8334 2902 8335 2854 8372 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

RAG
1 follow-up statement
727 
WWUS52 KTBW 151338
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
838 AM EST FRI JAN 15 2016

FLC017-075-151345-
/O.CON.KTBW.SV.W.0002.000000T0000Z-160115T1345Z/
LEVY FL-CITRUS FL-
838 AM EST FRI JAN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM EST
FOR EASTERN LEVY AND CITRUS COUNTIES...

AT 838 AM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF BRONSON TO 12 MILES WEST OF RAINBOW
LAKES ESTATES TO 25 MILES WEST OF WEEKI WACHEE GARDENS...MOVING EAST
AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
INVERNESS...WILLISTON...BRONSON...HOMOSASSA SPRINGS...BEVERLY
HILLS...INVERNESS HIGHLANDS NORTH...CRYSTAL RIVER AIRPORT...BLACK
DIAMOND...EAST BRONSON...HOMOSASSA...WILLISTON HIGHLANDS...INVERNESS
HIGHLANDS SOUTH...INVERNESS AIRPORT...WILLISTON MUNICIPAL AIRPORT...
HERNANDO...SUGARMILL WOODS...INGLIS...GREEN ACRES...BRENT WOOD AND
LEBANON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 2913 8278 2953 8266 2953 8265 2948 8241
      2922 8240 2921 8253 2905 8253 2897 8231
      2872 8230 2871 8270 2872 8271 2874 8264
      2883 8269 2878 8274 2879 8275 2889 8264
TIME...MOT...LOC 1338Z 256DEG 48KT 2936 8265 2912 8266 2864 8303 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RAG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 15, 3:58 AM EST, 3 hours 49 minutes earlier.

Area forecast discussion, Jan 15, 3:58 AM EST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
358 AM EST FRI JAN 15 2016

...SEVERE THUNDERSTORMS POSSIBLE TODAY MAINLY SOUTH OF I-4
CORRIDOR...
...GALE WARNING TODAY NORTHERN/CENTRAL WATERS...
...MINOR COASTAL FLOODING POSSIBLE TODAY CITRUS AND LEVY COUNTIES...
...LAKE WIND ADVISORY TODAY...
...HIGH SURF ADVISORY TODAY...
...HIGH RISK OF RIP CURRENTS AT AREA BEACHES TODAY...

.SHORT TERM (TODAY-SATURDAY)...
A STRONG U/L DISTURBANCE OVER THE LOWER MISSISSIPPI VALLEY WILL
PUSH ACROSS THE SOUTHEAST U.S. AND FLORIDA TODAY. AN ASSOCIATED
AREA OF SURFACE LOW PRESSURE OVER THE NORTH CENTRAL GULF OF MEXICO
WILL MOVE ACROSS NORTH FLORIDA/SOUTH GEORGIA TODAY WITH A TRAILING
COLD FRONT MOVING ACROSS THE EASTERN GULF OF MEXICO AND FLORIDA
PENINSULA. A BAND OF SHOWERS AND THUNDERSTORMS AHEAD OF THE COLD
FRONT WILL PUSH ACROSS THE FORECAST AREA THIS MORNING/EARLY
AFTERNOON. STRONG VERTICAL SHEAR OVER THE FORECAST AREA COMBINED
WITH DEVELOPING WEAK INSTABILITY WILL CREATE A HIGH SHEAR/LOW CAPE
ENVIRONMENT WHICH WILL SUPPORT AN ISOLATED STRONG/SEVERE
THUNDERSTORM. THE BAND OF STORMS IS CURRENTLY LOCATED WITHIN A
WEDGE OF DRY MID LEVEL AIR AS SEEN IN W/V IMAGERY OVER THE CENTRAL
GULF OF MEXICO...WHICH WILL ENHANCE CONVECTIVE INSTABILITY. AS THE
ATMOSPHERE OVER WEST CENTRAL AND SOUTHWEST FLORIDA MODIFIES AND
GRADUALLY DESTABILIZES THIS MORNING...SURFACE BASED INSTABILITY
SHOULD DEVELOP AND LIFT AS FAR NORTH AS THE I-4 CORRIDOR...WITH
ELEVATED CONVECTION NORTH OF I-4.

GRADIENT WILL TIGHTEN THIS MORNING ACROSS THE FORECAST AREA AS THE
LOW PRESSURE SYSTEM GRADUALLY STRENGTHENS AND PUSHES ACROSS NORTH
FLORIDA...WITH GUSTY SOUTH WINDS DEVELOPING ACROSS WEST CENTRAL AND
SOUTHWEST FLORIDA. SUSTAINED WINDS WILL INCREASE TO 20 TO 25 MPH
AHEAD OF THE COLD FRONT WHICH WILL SUPPORT A LAKE WIND ADVISORY
ACROSS THE REGION.

THE STRONG SOUTH WINDS AHEAD OF THE COLD FRONT WILL CAUSE WATER TO
PILE UP OVER THE EASTERN GULF OF MEXICO. AS THE WINDS SHIFT TO THE
WEST BEHIND THE COLD FRONT...THE BUILD UP OF WATER WILL BE PUSHED
TOWARD THE COAST. THIS WILL CREATE A SURGE OF WATER ALONG THE COAST
WHICH WILL CAUSE TIDES TO RUN 2 TO 3 FEET ABOVE ASTRONOMICAL VALUES
IN THE CEDAR KEY AREA...AND AROUND 1 FOOT ALONG THE CENTRAL AND
SOUTHERN COASTAL AREAS.  THE STRONG WINDS AND BUILDING SEAS OVER THE
COASTAL WATERS WILL ALSO CREATE HIGH SURF AT AREA BEACHES WITH A
HIGH RISK OF RIP CURRENTS.

WEAK HIGH PRESSURE WILL BUILD OVER WEST CENTRAL AND SOUTHWEST
FLORIDA TONIGHT IN THE WAKE OF THE COLD FRONT WITH CLEARING SKIES
AND SLIGHTLY DRIER AIR ADVECTING ACROSS THE REGION.  THE AREA OF
HIGH PRESSURE WILL HOLD OVER WEST CENTRAL AND SOUTHWEST FLORIDA ON
SATURDAY WITH PARTLY CLOUDY SKIES AND MILD TEMPERATURES.

.MID TERM/LONG TERM (SATURDAY NIGHT-THURSDAY)...
MODELS CONTINUE TO BRING THE NEXT MID/UPPER LEVEL SHORTWAVE QUICKLY
EAST ALONG THE NORTHERN GULF COAST SATURDAY NIGHT AND ACROSS THE
SOUTHEAST U.S. AND FLORIDA SUNDAY. ECMWF REMAINS THE SLOWEST WITH
THE SYSTEM...BUT IN GENERAL STILL LOOKING LIKE A POTENT SYSTEM WITH
DECENT DYNAMICS AND WIND FIELDS SETTING THE STAGE FOR ANOTHER ROUND
OF STRONG TO POTENTIALLY SEVERE STORMS/GUSTY SHOWERS. MOST OF THE
PRECIPITATION SHOULD HOLD OFF UNTIL AFTER MIDNIGHT SATURDAY NIGHT
WITH IT QUICKLY EXITING THE AREA BY MIDDAY SUNDAY. WINDS AND SEAS
WILL INCREASE ONCE AGAIN AS THIS SYSTEM MOVES ACROSS THE AREA WITH
SMALL CRAFT ADVISORY CONDITIONS EXPECTED ALONG WITH THE POSSIBILITY
OF GUSTS TO GALE FORCE LATE SATURDAY NIGHT INTO SUNDAY. BEHIND THIS
SYSTEM THE NEXT SHOT OF MUCH COLDER DRIER AIR WILL RETURN FOR THE
FIRST HALF OF NEXT WEEK AS HIGH PRESSURE BUILDS INTO THE REGION WITH
FAIR DRY WEATHER AND TEMPERATURES SEVERAL DEGREES BELOW NORMAL. BY
MIDWEEK THERE COULD BE ANOTHER MID LEVEL SHORTWAVE MOVING ACROSS THE
SOUTHERN STATES...BUT THERE IS LITTLE CONSISTENCY BETWEEN THE GLOBAL
MODEL TIMING AND STRENGTH OF THIS SYSTEM. EITHER WAY WE SHOULD SEE
TEMPERATURES MODERATE SOME LATE IN THE WEEK.

&&

.AVIATION...
VFR CIGS THIS MORNING...WITH AREAS OF MVFR CIGS/VSBYS DEVELOPING
AROUND SUNRISE ASSOCIATED WITH SHOWERS. SCT THUNDERSTORMS WILL
IMPACT WEST CENTRAL AND SOUTHWEST FLORIDA THIS MORNING/EARLY THIS
AFTERNOON WITH LCL MVFR CIGS AND IFR VSBYS. AN ISOLD SEVERE
THUNDERSTORM IS ALSO POSSIBLE. BREEZY CONDITIONS WILL IMPACT ALL
TERMINALS TODAY WITH WIND GUSTS OF 20 TO 30 KNOTS.

&&

.MARINE...
TIGHT GRADIENT OVER THE COASTAL WATERS WILL CREATE WINDS GUSTING
TO GALE FORCE OVER THE NORTHERN AND CENTRAL WATERS TODAY...WITH
SCA CONDITIONS ELSEWHERE. WINDS AND SEAS WILL BEGIN TO SUBSIDE
LATE TODAY IN THE WAKE OF THE COLD FRONT...WITH HIGH PRESSURE
BUILDING OVER THE WATERS SATURDAY.

ANOTHER FAST MOVING STORM SYSTEM IS EXPECTED TO MOVE ACROSS THE
WATERS OVER THE WEEKEND WITH SCA CONDITIONS AGAIN LIKELY WITH
FREQUENT GUSTS TO GALE FORCE POSSIBLE.  HIGH PRESSURE WILL BUILD
OVER THE EASTERN GULF LATE SUNDAY AND SUNDAY NIGHT WITH DECREASING
WINDS AND SEAS.  THE AREA OF HIGH PRESSURE WILL HOLD OVER THE
WATERS THROUGH MID WEEK.

&&

.FIRE WEATHER...
NO FIRE WEATHER HAZARDS EXPECTED AS LOW LEVEL MOISTURE WILL BE
SUFFICIENT TO KEEP AFTERNOON RELATIVE HUMIDITY VALUES ABOVE
CRITICAL LEVELS FOR THE NEXT SEVERAL DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  74  62  77  62 /  90   0  10  70
FMY  79  63  80  64 /  90   0   0  70
GIF  76  58  80  59 /  90   0  10  70
SRQ  75  63  76  62 /  90   0  10  70
BKV  75  55  77  57 / 100   0  10  70
SPG  75  63  76  61 /  90   0  10  70

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR COASTAL
     CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
     MANATEE-COASTAL SARASOTA-PINELLAS.

     LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 3 PM EST THIS
     AFTERNOON FOR COASTAL CHARLOTTE-COASTAL CITRUS-
     COASTAL HERNANDO-COASTAL HILLSBOROUGH-COASTAL LEE-
     COASTAL LEVY-COASTAL MANATEE-COASTAL PASCO-COASTAL
     SARASOTA-DESOTO-HARDEE-HIGHLANDS-INLAND CHARLOTTE-
     INLAND CITRUS-INLAND HERNANDO-INLAND HILLSBOROUGH-
     INLAND LEE-INLAND LEVY-INLAND MANATEE-INLAND PASCO-
     INLAND SARASOTA-PINELLAS-POLK-SUMTER.

     HIGH SURF ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
     CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
     MANATEE-COASTAL SARASOTA-PINELLAS.

     COASTAL FLOOD ADVISORY UNTIL 7 PM EST THIS EVENING FOR
     COASTAL CITRUS-COASTAL LEVY.

GULF WATERS...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EST
     THIS EVENING FOR COASTAL WATERS FROM ENGLEWOOD TO
     TARPON SPRINGS FL OUT 20 NM-COASTAL WATERS FROM
     TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-WATERS
     FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
     WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT
     20 TO 60 NM.

     GALE WARNING UNTIL 1 PM EST THIS AFTERNOON FOR COASTAL
     WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
     COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER
     FL OUT 20 NM-WATERS FROM ENGLEWOOD TO TARPON SPRINGS
     FL OUT 20 TO 60 NM-WATERS FROM TARPON SPRINGS TO
     SUWANNEE RIVER FL OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR
     CHARLOTTE HARBOR AND PINE ISLAND SOUND-COASTAL WATERS
     FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-WATERS
     FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
     TAMPA BAY WATERS.

&&

SHORT TERM/AVIATION/MARINE/FIRE WEATHER...13/OGLESBY
LONG TERM...69/CLOSE
DECISION SUPPORT...69/CLOSE
Hazardous weather outlook, Jan 15, 5:50 AM EST, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
550 AM EST FRI JAN 15 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-160200-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
550 AM EST FRI JAN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND A FEW OF THE
STORMS COULD BECOME STRONG TO SEVERE AND PRODUCE DAMAGING WIND
GUSTS AND AN ISOLATED TORNADO. OTHERWISE...LOCALLY HEAVY RAINFALL
AND FREQUENT DEADLY LIGHTNING STRIKES WILL ACCOMPANY THE STORMS.

...MARINE IMPACTS...
WIND SPEEDS OF 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE
ARE EXPECTED TODAY WHICH WILL CREATE HAZARDOUS BOATING CONDITIONS
FOR SMALL CRAFT OPERATORS. WINDS AND SEAS WILL BEGIN TO SUBSIDE
LATER TODAY INTO TONIGHT.

...WATERSPOUT IMPACT...
ATMOSPHERIC CONDITIONS WILL BE FAVORABLE FOR WATERSPOUT
DEVELOPMENT. MARINERS SHOULD BE ON THE LOOKOUT FOR WATERSPOUTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

...THUNDERSTORM IMPACT...
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED LATE
SATURDAY NIGHT INTO SUNDAY MORNING. A FEW OF THE STORMS COULD
BECOME STRONG TO SEVERE AND PRODUCE STRONG GUSTY WINDS...LOCALLY
HEAVY RAINFALL...FREQUENT DEADLY LIGHTNING STRIKES...AND AN
ISOLATED TORNADO.

...MARINE IMPACTS...
WIND SPEEDS WILL INCREASE TO BETWEEN 20 TO 25 KNOTS WITH SOME
HIGHER GUSTS ONCE AGAIN SATURDAY NIGHT INTO SUNDAY WHICH WILL
CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

PRC

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 3:59 AM ESTRip Current StatementTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota66 hr
Jan 15, 3:59 AM ESTSmall Craft AdvisoryTBW15 hr
Jan 15, 3:59 AM ESTHigh Surf AdvisoryTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota17 hr
Jan 15, 4:00 AM ESTLake Wind AdvisoryTBWCharlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 9 more11 hr
Jan 15, 6:59 AM ESTSpecial Marine WarningTBW2 hr
Jan 15, 8:24 AM ESTSpecial Marine WarningTBW96 min
Jan 15, 8:45 AM ESTSpecial Weather StatementTBWCitrus, Hernando, Hillsborough, Pasco, Sumter75 min
Jan 15, 8:52 AM ESTSpecial Marine WarningTBW38 min
Jan 15, 9:36 AM ESTSpecial Marine WarningTBW54 min
Jan 15, 9:46 AM ESTSpecial Marine WarningTBW59 min
Jan 15, 9:46 AM ESTSpecial Weather StatementTBWCharlotte, DeSoto, Hardee, Lee59 min
Jan 15, 10:01 AM ESTSpecial Weather StatementTBWHillsborough, Manatee, Pinellas, Polk, Sarasota, Sumter59 min
Jan 15, 10:08 AM ESTSevere Thunderstorm WarningTBWCharlotte, DeSoto, Lee37 min
Jan 15, 10:28 AM ESTSpecial Marine WarningTBW62 min
Jan 15, 10:45 AM ESTAreal Flood AdvisoryTBWCharlotte, Lee2 hr
Jan 15, 10:45 AM ESTSpecial Weather StatementTBWCharlotte, DeSoto, Hardee, Highlands, Lee90 min
Jan 15, 10:52 AM ESTTornado WarningTBWLee23 min
Jan 15, 11:09 AM ESTSpecial Weather StatementTBWPolk51 min
Jan 15, 11:28 AM ESTSevere Thunderstorm WarningTBWLee16 min
Jan 15, 11:31 AM ESTSpecial Marine WarningTBW44 min
Jan 15, 11:47 AM ESTSevere Thunderstorm WarningTBWLee28 min
Jan 15, 12:17 PM ESTSpecial Weather StatementTBWHighlands43 min
Jan 15, 12:50 PM ESTAreal Flood AdvisoryTBWLee55 min
Jan 15, 2:24 PM ESTBeach Hazards StatementTBWManatee, Sarasota56 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.